# SDR SWAA2025102025247

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 15,079 hours, 7,335 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

TAIL PIPE FIRE ON SHUT DOWN OF NR 1 ENGINE. RAMP EXTINGUISHED WITH WATER.  ACCOMPLISHED INSPECTION OF NR 1 ENG EXHAUST IAW EA-23-172-03308-ETOPS. OK FOR SERVICE.
